MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Concomitant medical products: mz1000-07, therapy date (b)(6) 2018.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that a alaris syringe module set was leaking unspecified fluids at the connection to the filter.It was reported by the customer that the "medication line" suspect set was replaced with a new set.There was no report of patient harm.The event occurred in nicu.
 
Additional Manufacturer Narrative
Cont'd from a.1: baby girl.The customer¿s report of a leak at the connection to the filter was confirmed.Visual inspection of set noted no damage or any anomalies.Examination under magnification identified insufficient solvent applied at the engagement between the pvc tubing and the filter outlet.Functional testing confirmed leaking from the same location.The tubing was measured to be within measurement specification.The root cause of the report of leaking from the filter was due to insufficient solvent at the engagement between the filter outlet and tubing.
 
Event or Problem Description
The customer reported a syringe module set leaked at the connection to the filter during an unspecified nicu infusion.The set was replaced and there was no patient harm.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8076350
Report Number9616066-2018-02248
Device Sequence Number1721722
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8110,8015,PRI TUBING,SYRINGE, TD (B)(6) 2018